# SDR A6WA201140063

- Difficulty date: January 28, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 17,059 hours, 16,269 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 720846D
- Part serial: 4881
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 17,059 hours, 16,269 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AC1 AUTOTRANSFER AND AC2 AUTOTRANSFER CAUTION MSG`S ON GROUND.  WILL NOT ACCEPT EXT AC PWR.  WILL NOT ACCEPT GEN PWR.  MAIN GEN`S WON`T SUPPLY OPPOSITE SIDE.  R & R GCU NR 3 IAW AMM 24-11-07.  PERFORMED OPS CHECK IAW 24-22-01.  OPS CK GOOD AT THIS TIME.
